# SDR DALA2016072205577

- Difficulty date: July 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER WINDOW PAN, BS 984 IS CRACKED.  REPAIRED IAW SRM 56-20-02.
